Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Bleeding after bowel movement, hemorrhoids, laxatives - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Digestion and Bowels
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3177 Questions
User :   For the past week, I have had bleeding when I have a bowel movement. It appears to be on the outside and there is no blood in my stool, only when I wipe. There has been no itching or pain. It happened once last Monday and again today...
User :   Hi.
User :   Did you see my question?
Doctor :   yes, i did .Was the blood frank or altered( danatured ) ?
User :   what do you mean by altered? it was just good old fashioned red blood, no clots, no pus, nothing out of the ordinary
User :   I've been under a lot of stress lately and taking ativan to help me sleep. Otherwise no medicines.
User :   Also, travelling, in Hamburg, Germany at the moment
User :   And also moved countries last tuesday, so a very stressful time
Doctor :   ok,
Doctor :   Do you have pain during passing stools ?
User :   None what so ever
User :   It is absolutely fine and I am regular
Doctor :   Ok, have you felt the anal opening during wipe , have you noticed any skin tags ?
User :   not really, nothing has really changed. And I don't notice skin tags there, although I have them other places
User :   It's literally that when I wipe there is blood. Not a lot, it doesn't get on my underwear or clothes and seems to only happen when I have a bowel movement, like it is opening, although I have no pain
Doctor :   Ok, based on the history i suspect it to imminent hemorrhoids , if untreated they may result into tags and continue to bleed
User :   what do I do?
Doctor :   Mild laxative will take care of this , also taking Multivitamin supplement will give some relief
Doctor :   Laxative like Paraffin Wax would be the best choice here
User :   okay.
Doctor :   And do not handle them by touching frequently , it can aggravate the condition
User :   okay. How long should I take the laxative
Doctor :   2 weeks , Laxative for 2 weeks will show effect ,
User :   Okay. Anything else, like a cream or something?
Doctor :   No , jut avoid hard and spicy foods and take Multivitamin supplements which will help in healing
User :   ok
User :   thank you.
Doctor :   you are welcome
Doctor :   Thanks for consulting me
Doctor :   Bye for now
Doctor :   Take care
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor